# SDR 97FDEA00157

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Plate
- Part number: AUB71251
- Condition: Misinstalled
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VCE:  N0151.  NR 3 PYLON FRONT SPAR BULKHEAD LOWER PLUG PLATE P/N AUB7125-1 INCORRECTLY INSTALLED - BEVELED SIDE FACING FORWARD INSTEAD OF AFTWARD.   ***   S/D   ***   COMING.
